# SDR JJBA20211110012

- Difficulty date: January 11, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N12142
- Make and model: Emb EMB-145XR
- Aircraft serial: 145735
- Aircraft time: 44,223 hours, 27,417 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Part number: 41042001201
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS 2A, 3A, 4A, 8A, 9A, 11A, 19A, 22A, AND 23A ALL HAVE A CRACK IN THE RADIUS OF THE BASE ASSEMBLY BELOW THE AISLE SIDE ARM REST.  REPLACED SEATS 2A, 3A, 4A, 8A, 9A, 11A, 19A, 22A, AND 23A.
